MAUDE Adverse Event Report: HTL-STREFA, INC. DROPSAFE 3ML SYRINGE 25G X 1" SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA, INC. DROPSAFE 3ML SYRINGE 25G X 1" SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 6065
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Dropsafe 3ml syringes being used to inject janssen covid-19 vaccine treatment under emergency use authorization (eua): reporting this for device only (syringe/needle combination).Similar report was filed for two syringes of the same lot that were discovered on (b)(6) 2021 to be defective and were reported on 4/08/2021.This is for three additional syringes that were part of the supply to be used at a vaccination clinic on (b)(6) 2021 by (b)(6).Previously, we had a syringe/needle combination leak/come apart while it was being injected into a patient the previous week.A separate vaers report was filed for that event.When securing the needle to the syringe, the needle does not firmly lock into place and can continue to be rotated without there being a secure connection.We have previously experienced this many times before and have discarded many syringes from this manufacturer prior to use (different lots/products) without it being reported to medwatch.Other relevant information on label: (b)(4), lot 0325250004 2025-12-01.Fda safety report id# (b)(4).

Brand Name
DROPSAFE 3ML SYRINGE 25G X 1" SAFETY NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA, INC.
MDR Report Key11663651
Report NumberMW5100739
Device Sequence Number2999682
Product Code FMI
UDI-Device Identifier85907996099210
UDI-Public(01)85907996099210
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/10/2021
3 Devices were Involved in the Event: 1   2   3  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Catalogue Number6065
Device Lot Number0325250004
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1